MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR
Model Number 436066
Medical Device Problem Codes Peeled/Delaminated (1454); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fractal coating/silicone casing delaminated and fell apart upon explant, requiring clinician to dig pieces of the coating out of the patient.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
27-jan-2026 opened in error.Upon further examination it was determined that the fractal coating/silicone in question was actually scar tissue that had formed around the device in the pocket.All fractal coating/silicone around the device remained intact and did not separate from the device during explant.Closing report.

Brand Name
BIOMONITOR III
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24188755
Report Number1028232-2026-00448
Device Sequence Number13224232
Product Code MXD
UDI-Device Identifier04035479158453
UDI-Public(01)04035479158453(17)220430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number436066
Device Catalogue Number436066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date01/27/2026
Date Device Manufactured10/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale